Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

At my witts end

My son has been very angry lately. He has alot of hate toward me, his older and younger brother and my parents. Last night his older brother did something he didnt like..he got all wild. I went to tell him to calm down he began cussing me and saying I didnt want him I rather hang out with my friends than be with him. Then him and his older brother got into a physical fight..I wouldnt help him after the way he talked to me. He then got his shotgun out and was demanding the shells..then said he would go hang himself. I called his counseler and he came out at 8 last night. The counsler says be calm and treat him as you would want to be treated..well how do you do that when this morning he gets up and starts hitting his little brother and hitting walls and slaming doors. Im at my witts end. I dont know what to do or where to turn. Going to talk to the psycharyist. He is adhd and odd and on meds for that refuses to take one of them

Answer Question
 
Anonymous

Asked by Anonymous at 2:09 PM on Oct. 16, 2009 in Teens (13-17)

Answers (3)
  • I know it sounds harsh but you could commit him to a juvenile psychiatric facility. It sounds like you're just at a loss and at a facility they would make sure he took his meds and he would get plenty of counseling. My brother has similar problems and he is now in juvie for burglary. Don't let it get that far.
    JerbysMom

    Answer by JerbysMom at 2:17 PM on Oct. 16, 2009

  • I would be seeking some serious help for him before he gets his butt sent to jail.....I know in our area there is a boys ranch that takes out-of-control kids and does wonderful things for them and their family. It is supported by numerous churches, so I don't think it is a big expense either. Maybe you can find something similar in your area.
    christyg

    Answer by christyg at 2:21 PM on Oct. 16, 2009

  • Just a thought also, it could be the meds making him act this way depending on the meds he is on. I have heard of ADHD meds making kids act this way. So double check with the doctor as well and make sure the doc knows he refuses to take one of his meds, and see what they have to say as well. Please keep me updated as to how things are going.
    teren21

    Answer by teren21 at 2:24 PM on Oct. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.